Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Shortness of breath, weakness in left limbs. Had constipation previously. Reason?

Doc, I have a little bit shortness in breathing and also little bit weakness in my left arm and leg. I am woried now and anxious about it. The symptoms do not persist, because sometimes they disappear. It started last saturday where in I had a diarrhea due to that I took loperamide then during Sunday the effect was reversed, this time I can t pooh until monday during office I felt like I am bloated and I cant breath that is why I decided to go the clinic. The doctor there said that it is normal due to my constipation but during wednesday my vowel movement is already fine I still felt the inability to breath normal and the litlle numbness in left leg and arm. Thursday no symptom then today I feel it again.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
after reading you history i think that the symptoms you have are because ofloperamide adverse affects which include abdominal pain,bloating,nausea,vomiting and constipation.So please dont use that drug for diarrhea again as it is banned in some countries too.Dont worry you will be fine soon as the action of the drug doesnt lasts for long time.Thank you
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor